MathSciNet Relay Station
MathSciNet bibliographic data
MR1308474 58D10 (46E35)
Bethuel, Fabrice Approximations in trace spaces defined between manifolds. Nonlinear Anal. 24 (1995), no. 1, 121–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement